# SDR FDEA202503130386

- Difficulty date: March 13, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7237505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 45LEFT SPLICE FITTING FOUND CRACK   BETWEEN STATION 1801-1821. LOWER CENTER CARGO BILGE AREA LONGERON 45LEFT CRACKED SPLICE FITTING BETWEEN   STATION 1801-1821 REMOVED AND REPLACED BY FABRICATED SPLICE PER MD-11 SRM 51-33-01-  0G. SPLICE FABRICATED AS PER DOUGLAS DRAWING AFA7237 REVISION D. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
